Robust Stability of Multivariate Polynomials, Part 2: Polytopic Coefficient Variations

Kharitonov, V.L., Torres-Munoz, J.A. and Ramirez Sosa Moran, M.I. 1999. Robust Stability of Multivariate Polynomials, Part 2: Polytopic Coefficient Variations. Multidimensional Systems and Signal Processing. 10 (1), pp. 21-32.

TitleRobust Stability of Multivariate Polynomials, Part 2: Polytopic Coefficient Variations
AuthorsKharitonov, V.L., Torres-Munoz, J.A. and Ramirez Sosa Moran, M.I.
Abstract

This paper deals with robustness of stability propety of a class of multivariate polynomials, recently introduced in kharjt. The aim is to show the use of this class when analyzing stability of mutivariate polynomial families with polytopic coefficient variations. This study is developed on the basis of some known stability results for polytopic families of scattering Hurwitz stable (SHS) as well as strict sense stable (SSS) multivariate polynomials.

Keywords Multivariate polynomials Polytopic families Robust stability
JournalMultidimensional Systems and Signal Processing
Journal citation10 (1), pp. 21-32
ISSN0923-6082 (Print) 1573-0824 (Online)
Year1999
PublisherKluwer Academic Publishers
Digital Object Identifier (DOI)doi:10.1023/A:1008437801340
Publication dates
PublishedJan 1999

Related outputs

An experimental validation of NICOLET B3 mathematical model for lettuce growth in the southeast region of Coahuila México by dynamic simulation
Juárez-Maldonado, A., De-Alba-Romenus, K., Ramirez Sosa Moran, M.I., Benavides-Mendoza, A. and Robledo-Torres, V. 2010. An experimental validation of NICOLET B3 mathematical model for lettuce growth in the southeast region of Coahuila México by dynamic simulation . 2010 7th International Conference on Electrical Engineering, Computing Science and Automatic Control (CCE 2010). Tuxtla Gutiérrez, Chiapas, México. September 8-10, 2010 08 Sep 2010 IEEE .

Identification of a nonlinear dynamic biological model using the dominant parameter selection method
Ioslovish, I., Ramirez Sosa Moran, M.I. and Gutman Per-O 2010. Identification of a nonlinear dynamic biological model using the dominant parameter selection method. Journal of the Franklin Institute. 347 (6), pp. 1001-1014.

A Single-Frame Super-Resolution Innovative Approach
Ramirez Sosa Moran, M.I., Torres-Méndez, L.A. and Castelán, M. 2007. A Single-Frame Super-Resolution Innovative Approach. in: MICAI 2007: Advances in Artificial Intelligence Springer. pp. 640-649

Example-Based Face Shape Recovery Using the Zenith Angle of the Surface Normal
Ramirez Sosa Moran, M.I., Castelán, M., Almazán-Delfín, A.J. and Torres-Méndez, L.A. 2007. Example-Based Face Shape Recovery Using the Zenith Angle of the Surface Normal. in: MICAI 2007: Advances in Artificial Intelligence Springer. pp. 758-768

Nonlinear Dynamic Lettuce Growth Model: Parameter Selection and Estimation for N-Limited Experiments
Ioslovish, I., Ramirez Sosa Moran, M.I. and Gutman Per-O 2005. Nonlinear Dynamic Lettuce Growth Model: Parameter Selection and Estimation for N-Limited Experiments . Decision and Control, 2005 and 2005 European Control Conference. CDC-ECC '05. Seville, Spain, December 12-15, 2005 12 Dec 2005 IEEE .

Robust stability of a diamond of complex multivariate polynomials
Ramirez Sosa Moran, M.I. 2001. Robust stability of a diamond of complex multivariate polynomials. American Control Conference, 2001. Proceedings of the 2001. Arlington, VA 25 Jun 2001 IEEE .

Robust Stability of Multivariate Polynomials, Part 3: Frequency Domain Approach
Kharitonov, V.L., Ramirez Sosa Moran, M.I. and Torres-Munoz, J.A. 2000. Robust Stability of Multivariate Polynomials, Part 3: Frequency Domain Approach. Multidimensional Systems and Signal Processing. 11 (3), pp. 213-231.

On multivariate zero exclusion principle: application to stability radius
Ramirez Sosa Moran, M.I., Torres-Munoz, J.A. and Kharitonov, V.L. 1999. On multivariate zero exclusion principle: application to stability radius . Decision and Control. Phoenix, AZ 07 Dec 1999 IEEE .

Robust stability of a diamond of multivariate polynomials
Ramirez Sosa Moran, M.I. and Kharitonov, V.L. 1998. Robust stability of a diamond of multivariate polynomials. American Control Conference. Philadelphia, PA 21 Jun 1998 IEEE .

Stability and robust stability of multivariate polynomials
Kharitonov, V.L., Torres-Munoz, J.A. and Ramirez Sosa Moran, M.I. 1997. Stability and robust stability of multivariate polynomials. Decision and Control, 1997., Proceedings of the 36th IEEE Conference on . San Diego, CA 10 Dec 1997 IEEE .

Permalink - https://westminsterresearch.westminster.ac.uk/item/9w38v/robust-stability-of-multivariate-polynomials-part-2-polytopic-coefficient-variations


Share this
Tweet
Email